# SDR REXA2019122601776

- Difficulty date: December 12, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT FAIRING PANEL C CHANNEL AT PANEL 195DL .  THE CHANNEL WAS REPLACED IAW SRM 51-42-13-001-001-A01 PAR.6 AND E.O R53573 REV DATE: 22/FEB/18   
"
